×

zbMATH — the first resource for mathematics

Averaging principles for nonautonomous two-time-scale stochastic reaction-diffusion equations with jump. (English) Zbl 1451.60073
Summary: In this paper, we aim to develop the averaging principle for a slow-fast system of stochastic reaction-diffusion equations driven by Poisson random measures. The coefficients of the equation are assumed to be functions of time, and some of them are periodic or almost periodic. Therefore, the Poisson term needs to be processed, and a new averaged equation needs to be given. For this reason, the existence of time-dependent evolution family of measures associated with the fast equation is studied and proved that it is almost periodic. Next, according to the characteristics of almost periodic functions, the averaged coefficient is defined by the evolution family of measures, and the averaged equation is given. Finally, the validity of the averaging principle is verified by using the Khasminskii method.
MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35K57 Reaction-diffusion equations
35R60 PDEs with randomness, stochastic partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bogolyubov, N.; Mitropolskii, Y., Asymptotic Methods in the Theory of Nonlinear Oscillations (1961), New York, NY, USA: Gordon and Breach Science Publishers, New York, NY, USA
[2] Volosov, V. M., Averaging in systems of ordinary differential equations, Russian Mathematical Surveys, 17, 6, 1-126 (1962) · Zbl 0119.07502
[3] Besjes, J. G., On asymptotic methods for non-linear differential equations, Journal de Mecanique, 8, 357 (1969) · Zbl 0238.34074
[4] Khasminskii, R., On the averaging principle for stochastic differential Itô equations, Kybernetika, 4, 260-279 (1968) · Zbl 0231.60045
[5] Givon, D., Strong convergence rate for two-time-scale jump-diffusion stochastic differential systems, Multiscale Modeling & Simulation, 6, 2, 577-594 (2007) · Zbl 1144.60038
[6] Freidlin, M.; Wentzell, A., Random Perturbations of Dynamical Systems (2012), Berlin, Heidelberg: Springer Science and Business Media, Berlin, Heidelberg
[7] Duan, J.; Wang, W., Effective Dynamics of Stochastic Partial Differential Equations (2014), Berlin, Heidelberg: Elsevier, Berlin, Heidelberg · Zbl 1298.60006
[8] Thompson, W. F.; Kuske, R. A.; Monahan, A. H., Stochastic averaging of dynamical systems with multiple time scales forced with α-Stable noise, Multiscale Modeling & Simulation, 13, 4, 1194-1223 (2015) · Zbl 1333.34099
[9] Xu, Y.; Duan, J.; Xu, W., An averaging principle for stochastic dynamical systems with Lévy noise, Physica D: Nonlinear Phenomena, 240, 17, 1395-1401 (2011) · Zbl 1236.60060
[10] Xu, Y.; Pei, B.; Pei, B.; Guo, R., Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion, Discrete & Continuous Dynamical Systems-B, 20, 7, 2257-2267 (2015) · Zbl 1335.34090
[11] Xu, Y.; Pei, B.; Wu, J.-L., Stochastic averaging principle for differential equations with non-Lipschitz coefficients driven by fractional Brownian motion, Stochastics and Dynamics, 17, 02, 1750013 (2017) · Zbl 1365.34102
[12] Cerrai, S., A Khasminskii type averaging principle for stochastic reaction-diffusion equations, The Annals of Applied Probability, 19, 3, 899-948 (2009) · Zbl 1191.60076
[13] Cerrai, S., Averaging principle for systems of reaction-diffusion equations with polynomial nonlinearities perturbed by multiplicative noise, SIAM Journal on Mathematical Analysis, 43, 6, 2482-2518 (2011) · Zbl 1239.60055
[14] Wang, W.; Roberts, A. J., Average and deviation for slow-fast stochastic partial differential equations, Journal of Differential Equations, 253, 5, 1265-1286 (2012) · Zbl 1251.35201
[15] Pei, B.; Xu, Y.; Yin, G., Averaging principles for SPDEs driven by fractional Brownian motions with random delays modulated by two-time-scale markov switching processes, Stochastics and Dynamics, 18, 4, 1850023 (2018) · Zbl 1394.60036
[16] Pei, B.; Xu, Y.; Wu, J.-L., Stochastic averaging for stochastic differential equations driven by fractional Brownian motion and standard Brownian motion, Applied Mathematics Letters, 100, 106006 (2020) · Zbl 1433.60040
[17] Pei, B.; Xu, Y.; Xu, Y.; Bai, Y., Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion, Discrete & Continuous Dynamical Systems-B, 25, 3, 1141-1158 (2020) · Zbl 1428.60056
[18] Li, Z.; Yan, L., Stochastic averaging for two-time-scale stochastic partial differential equations with fractional brownian motion, Nonlinear Analysis: Hybrid Systems, 31, 317-333 (2019) · Zbl 1418.60083
[19] Gao, P., Averaging principle for the higher order nonlinear schrödinger equation with a random fast oscillation, Journal of Statistical Physics, 171, 5, 897-926 (2018) · Zbl 1394.35473
[20] Gao, P., Averaging principle for stochastic Kuramoto-Sivashinsky equation with a fast oscillation, Discrete & Continuous Dynamical Systems-A, 38, 11, 5649-5684 (2018) · Zbl 1401.60121
[21] Gao, P., Averaging principle for multiscale stochastic Klein-Gordon-Heat system, Journal of Nonlinear Science, 29, 4, 1701-1759 (2019) · Zbl 1436.60063
[22] Chepyzhov, V.; Vishik, M., Attractors for Equations of Mathematical Physics (2002), Providence, Rhode Island, USA: American Mathematical Society, Providence, Rhode Island, USA · Zbl 0986.35001
[23] Carvalho, A.; Langa, J.; Robinson, J., Attractors for Infinite-Dimensional Non-autonomous Dynamical Systems (2012), Berlin, Germany: Springer Science and Business Media, Berlin, Germany
[24] Bunder, J. E.; Roberts, A. J., Resolution of subgrid microscale interactions enhances the discretisation of nonautonomous partial differential equations, Applied Mathematics and Computation, 304, 164-179 (2017) · Zbl 1411.65122
[25] Cerrai, S.; Lunardi, A., Averaging principle for nonautonomous slow-fast systems of stochastic reaction-diffusion equations: the almost periodic case, SIAM Journal on Mathematical Analysis, 49, 4, 2843-2884 (2017) · Zbl 1370.60102
[26] Applebaum, D., Lévy Processes and Stochastic Calculus (2009), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 1200.60001
[27] Duan, J., An Introduction to Stochastic Dynamics (2015), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 1359.60003
[28] Peszat, S.; Zabczyk, J., Stochastic Partial Differential Equations with Lévy Noise: An Evolution Equation Approach (2007), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 1205.60122
[29] Bertoin, J., Lévy Processes (1998), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 0938.60005
[30] Zhang, X.; Xu, Y.; Schmalfuß, B.; Pei, B., Random attractors for stochastic differential equations driven by two-sided Lévy processes, Stochastic Analysis and Applications, 37, 6, 1028-1041 (2019) · Zbl 1428.37050
[31] Li, Z.; Yan, L.; Xu, L., Stepanov-like almost automorphic solutions for stochastic differential equations with Lévy noise, Communications in Statistics - Theory and Methods, 47, 6, 1350-1371 (2018) · Zbl 1390.60240
[32] Fink, A., Almost periodic differential equations, Lecture Notes in Mathematics, 377 (1974), Berlin, Germany: Springer-Verlag, Berlin, Germany · Zbl 0325.34039
[33] Boufoussi, B.; Hajji, S., Successive approximation of neutral functional stochastic differential equations with jumps, Statistics & Probability Letters, 80, 5-6, 324-332 (2010) · Zbl 1196.60114
[34] Luo, J., Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays, Journal of Mathematical Analysis and Applications, 342, 2, 753-760 (2008) · Zbl 1157.60065
[35] Luo, J.; Taniguchi, T., The existence and uniqueness for non-Lipschitz stochastic neutral delay evolution equations driven by Poisson jumps, Stochastics and Dynamics, 9, 1, 135-152 (2009) · Zbl 1167.60336
[36] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations (1983), Berlin, Germany: Springer-Verlag, Berlin, Germany · Zbl 0516.47023
[37] Prato, G. D.; Zabczyk, J., Stochastic Equations in Infinite Dimensions (2014), Cambridge, UK: Cambridge University Press, Cambridge, UK
[38] Evans, L. C., Partial Differential Equations (2010), Cambridge, UK: American Mathematical Society, Cambridge, UK
[39] Amann, H., Linear and Quasilinear Parabolic Problems (1995), Basel, Switzerland: Birkhaeuser, Basel, Switzerland
[40] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations (2010), Berlin, Germany: Springer Science & Business Media, Berlin, Germany · Zbl 0516.47023
[41] Cerrai, S., Stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term, Probability Theory and Related Fields, 125, 2, 271-304 (2003) · Zbl 1027.60064
[42] Pei, B.; Xu, Y.; Wu, J.-L., Two-time-scales hyperbolic-parabolic equations driven by Poisson random measures: existence, uniqueness and averaging principles, Journal of Mathematical Analysis and Applications, 447, 1, 243-268 (2017) · Zbl 1387.60102
[43] Billingsley, P., Convergence of Probability Measures (1968), Berlin, Germany: John Wiley & Son, Berlin, Germany · Zbl 0172.21201
[44] Cerrai, S., Asymptotic behavior of systems of stochastic partial differential equations with multiplicative noise, stochastic partial differential equations and applications-vii (2006) · Zbl 1093.60035
[45] Prato, G. D.; Tudor, C., Periodic and almost periodic solutions for semilinear stochastic equations, Stochastic Analysis and Applications, 13, 13-33 (1995) · Zbl 0816.60062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.